# SDR YENA20150828381

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 24,945 hours, 15,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION, FWD CABIN, SEAT TRACK AT FRAME 17, RBL 11 CORRODED, BLENDED CORROSION HFEC.  NO DEFECTS NOTED.  CUT OUT DAMAGED AREA AND FABRICATED PARTS DOUBLER AND FILLER.  INSTALLED REPAIR AND APPLIED TOPCOAT. IAW SRM 53-10-10.
